# SDR CA090615010

- Difficulty date: June 14, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 40,970 hours
- Engine: Rroyce DART5342
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMB, RT OIL PRESSURE LIGHT ILLUMINATED AND OIL PRESSURE WAS CONFIRMED TO BE LOW.   ENG WAS SHUTDOWN AS A PRECAUTIONARY MEASURE.   ACFT WAS LANDED WITHOUT INCIDENT. MX INVESTIGATION REVEALED METAL PARTICLES IN THE OIL FILTERS AND ENGINE WAS REMOVED FOR REPAIR.  NO OTHER DAMAGE WAS APPARENT AND CREW REPORTED NORMAL OPERATING PARAMETERS EXCEPT THE OIL PRESSURE.  ENG WAS O/H AND CONVERTED TO MOD 1860 MAY 13/2004 AND REACHED A TSO 6700 HRS. REPAIRS WERE CARRIED OUT AT TSO 3380 HRS AND 4480 HRS.  ENGINE WILL BE RETURNED FOR REPAIR/O/H. THIS SDR WIL BE CLOSED ON RECIEPT OF STRIP REPORT.
